# SDR GTIA2020052525185

- Difficulty date: May 22, 2020
- Submitted: May 25, 2020
- Operation: Air carrier
- Aircraft: N698NK
- Make and model: Airbus A320-232
- Aircraft serial: 4270
- Aircraft time: 23,940 hours, 8,876 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR ASSIST ACCUMULATORS LOW. -SERVICED R1 DOOR ASSIST ACCUMULATOR TO PROPER PRESSURE IAW AMM 52-10-00.
